| Model Number |
GEM385BK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation at this time.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.Five retained samples from the same lot were used to perform a needle attachment test.The retained samples used for the needle attachment test met requirements.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
Event or Problem Description
According to the reporter: "our eu sales manager recently supported a uk suture lab and he has reported that 3 of the lots contained sutures that were blond rather than black as well as issues with the needles.Two users reported have issues with the needle snapping off while being grasped and the other while suturing.And we would expect all sutures to be black, rather than blond.".